# SDR DALA2025011400334

- Difficulty date: January 11, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 62,031 hours, 27,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5653 AISLE EMERGENCY PATHWAY LIGHT FOUND HANGING BY ITS CABLE ROW 28DEF. CORRECTIVE ACTION: RE-SECURED E-LIGHT ASSY. PER B757 AMM 33-50. (6544914)
